# SDR FDEA201408202257

- Difficulty date: August 20, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDERLAP SEAM AT STRINGER 20R FROM BS 1620 TO 1720.  ACCOMPLISHED EA F-5330-T0309169 FUSELAGE PLATES & SKINS LOWER SKIN PANEL CORROSION AT LAP JOINT STATION 1621 TO 1720 STRINGER 20R.  CATEGORY A MAJOR REPAIR.
